Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces

Alexander Grigor'yan Universität Bielefeld Eryan Hu Universität Bielefeld Jiaxin Hu Tsinghua University

Functional Analysis mathscidoc:1612.12001

Journal of Functional Analysis, 272, (8), 3311–3346, 2017
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-12-01 13:28:28 uploaded by jiaxinhu ] [ 648 downloads ] [ 0 comments ]
  • online
@inproceedings{alexander2017lower,
  title={Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces},
  author={Alexander Grigor'yan, Eryan Hu, and Jiaxin Hu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161201132828424261670},
  booktitle={Journal of Functional Analysis},
  volume={272},
  number={8},
  pages={3311–3346},
  year={2017},
}
Alexander Grigor'yan, Eryan Hu, and Jiaxin Hu. Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. 2017. Vol. 272. In Journal of Functional Analysis. pp.3311–3346. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161201132828424261670.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved